A New Class of Generalized Modified Weibull Distribution with Applications

Authors

  • Broderick Oluyede Georgia Southern University
  • Shujiao Huang
  • Tiantian Yang

DOI:

https://doi.org/10.17713/ajs.v44i3.36

Abstract

A new five parameter gamma-generalized modified Weibull (GGMW) distribution which includes exponential, Rayleigh, modified Weibull, Weibull, gamma-modified Weibull, gamma-modified Rayleigh, gamma-modified exponential, gamma-Weibull, gamma-Rayleigh, and gamma-exponential distributions as special cases is proposed and studied. Some mathematical properties of the new class of distributions including moments, distribution of the order statistics, and Renyi entropy are presented. Maximum likelihood estimation technique is used to estimate the model parameters and applications to a real datasets to illustrates the usefulness of the proposed class of models are presented.

Author Biography

Broderick Oluyede, Georgia Southern University

Broderick O. Oluyede, Ph.D.Professor and Consulting StatisticianDirector, Statistical Consulting Unit (SCU)Department of Mathematical SciencesGeorgia Southern UniversityStatesboro, GA 30460Telephone: (912) 478 5427Email: Boluyede@GeorgiaSouthern.edu

Published

2015-10-14

How to Cite

Oluyede, B., Huang, S., & Yang, T. (2015). A New Class of Generalized Modified Weibull Distribution with Applications. Austrian Journal of Statistics, 44(3), 45-68. https://doi.org/10.17713/ajs.v44i3.36

Issue

Section

Articles